# SDR AUS20031214

- Difficulty date: October 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Amtr B400
- System (JASC): 5102 · Balloon Reports
- Part: Hose
- Part number: 20BHB
- Condition: Fire
- Location: Propane
- Part time: 384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(AUS) VAPOUR PILOT LIGHT HOSE CAUGHT FIRE. DAMAGE TO HOSE MADE THE CAUSE OF THE FIRE DIFFICULT TO ASSESS BUT IT WAS SUSPECTED THAT THE HOSE HAD A SMALL HOLE OR SPLIT WHICH ALLOWED PROPANE GAS TO LEAK AND IGNITE.
